Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from premature ejaculation and sperm leaking from urine. Is this safe to take zedplus?

User rating for this question
Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 442 Questions
Question
Dear sir., im XXXXXXX from tamilnadu ., i have a problem of masturbation for past five years.,but i have stopped completely before six months itself., after that i found that sperm is leaking throgh the urine.on some occations and when ever i pass urine i found tired for 15 min and two legs are paining..and some times when i feel about the sexual thoughts sperm quickly ejaculate and i have consulted the doctor and he checked and prescribed a medicine named zedplus and clomiparine tablets ..please suggest me its right to take this tablet....
Posted Fri, 24 Aug 2012 in Men Sexual Problems
 
 
Answered by Dr. Sourav Ganguly 1 hour later
Hi,

Thanks for posting your query.

You have been suffering from a disease called Dhat syndrome. It is a condition found in the cultures of the Indian subcontinent, in which male patients report that they suffer from premature ejaculation or impotence, and believe that they are passing semen in their Urine. Marked feelings of guilt associated with what the patient assumes are "excessive masturbation” are noted.

Any kind of antidepressant (like selective serotonin reuptake inhibitors for example zedplus (paroxetine), Tricyclic antidepressant like clomipramine) works very well. Therefore, you can very well take those two drugs for treatment.

However, the main therapy is cognitive behavior therapy (CBT) which is applied by neuropsychiatrist. So please consult a neuropsychiatrist who will guide you about your next therapy. Remember one thing for sure that except CBT no drugs will completely cure you from Dhat syndrome.

Hope I have answered your query. If you have any further questions, I will be happy to help.
If you do not have any clarifications, you can close the discussion, rate the answer, and please write a review.

Wish you a speedy recovery.

Thanks,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Suffering from premature ejaculation and sperm leaking from urine. Is this safe to take zedplus? 2 hours later
zedplus and clomipramine .. these two tablets can be taken after food....i have taken clompramine this morning i feel more tired and hungry and vamit type of symptoms ...whether it cause any side effects sir..
 
 
Answered by Dr. Sourav Ganguly 2 hours later
Hi XXXXXXX
Thanks for posting your query.

Yes, both should be taken after food.

Clomipramine has lots of side effects like-anorexia, nausea, vomiting, jaundice, increased appetite, excessive drowsiness etc.

Therefore, you can well understand that all of your side effects are due to clomipramine.

Now usually all these side effects gradually decreased in intensity and disappears by 7-10 days. However, in some patients, they persist for longer duration and in those cases, we usually change the drugs or reduce its dose or giving drugs in divided doses.

But remember one important point that clomipramine (all tricyclic antidepressant) are mild hepatotoxic so before starting the drugs Liver function test(LFT) is mandatory as you have anorexia and nausea so you need to do a urgent LFT.

Consult your doctors, test to be done and follow his opinion about drug side effects.

Hope I have answered your query. If you have any further questions, I will be happy to help.

If you do not have any clarifications, you can close the discussion, rate the answer, and please write a review for me.

Wish you a speedy recovery.

Thanks,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Follow-up: Suffering from premature ejaculation and sperm leaking from urine. Is this safe to take zedplus? 1 hour later
thank u sir ..what are essential fruits can be taken and my doctor has prescriped tablets zedplus for 30 days in morning and clomipramine for sixty days and he ask me to take in night times and told me to take half an tablet only which is clomipramine...is it enough to take only for these prescribed days...
 
 
Answered by Dr. Sourav Ganguly 7 hours later
Hi XXXXXXX
Thanks for posting your query.
You have side effects of drugs and no special fruits are indicated to relief from those side effects.
You can take any kind of fruits that suits you. One more important point is that all psychiatric drugs causing constipation so if you consume adequate fruits then you may relief from these constipating effects.
Your doctor gives the right dose but it cannot be assured you that 2 months treatment is sufficient. It depends from patient to patient. International recommendation is to continue the drugs for at least 6 months for dhat syndrome and after that psychiatrist should gradually reduce the dose and stop the drug to see the response. In 25-28% patients have relapse after stoppage of the drug and on them the drug should be reinstituted and to be continued for years.
But regarding the treatment duration, your doctor's opinion is final.
Please follow my previous advice strictly.
If you do not have any clarifications, you can close the discussion and rate the answer and please write a review for me.
Wish you a speedy recovery.
Thanks,
Dr Sourav Ganguly
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor